Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v46.i8.40
pages 27-37

Optimal Control of Heat Transfer Process

Miroslav M. Kopets
National Technical University of Ukraine "Igor Sikorsky Kiev Polytechnic Institute", Kiev

RÉSUMÉ

Linear-quadratic problem of optimal control for heat transfer process is under consideration. We assume simultaneous usage of distributed and boundary controls. Author proposed for this problem the Lagrange multipliers method, moreover, the Lagrange function includes not only equations in partial derivatives, but boundary conditions too. For the mentioned problem of optimization the necessary conditions of optimality were obtained. Analysis of these conditions makes it possible to derive the Riccati integro-differential equation.

RÉFÉRENCES

  1. Andreyev Yu.N. , Control of finite-dimensional linear objects [in Russian].

  2. Roitenberg Ya.N. , Automatic control [in Russian].

  3. Zhukovskiy V.I., Chikrii A.A. , Linear-quadratic differential games [in Russian].

  4. Polyanin A.D. , Handbook on linear equations of mathematical physics [in Russian].

  5. Sirazetdinov T.K. , Optimization of systems with distributed parameters [in Russian].


Articles with similar content:

Linear-Quadratic Optimal Control Problem for a Hyperbolic System
Journal of Automation and Information Sciences, Vol.47, 2015, issue 2
Miroslav M. Kopets
Matrix Integro-Differential Riccati Equation for Parabolic System
Journal of Automation and Information Sciences, Vol.46, 2014, issue 1
Miroslav M. Kopets
Walsh Functions in Linear-Quadratic Optimization Problems of Linear Nonstationary Systems
Journal of Automation and Information Sciences, Vol.51, 2019, issue 8
Yuriy A. Timoshin , Alexander A. Stenin, Irina G. Drozdovich
Optimal Control for Matrix Differential Equation by the Bellman Method
Journal of Automation and Information Sciences, Vol.32, 2000, issue 10
Fedor G. Garashchenko, Vladimir V. Pichkur
On Determination of Edge Functions for Equation of Oscillations of Rectangular Membrane
Journal of Automation and Information Sciences, Vol.49, 2017, issue 5
Vusala Nazim kyzy Nasibzade